# SDR ASAA2019082183435

- Difficulty date: August 18, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,232 hours, 13,332 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT130147
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 44,006 hours, 13,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: D

## Discrepancy

AFTER BRINGING THE N1 POWER TO 40% TO STABILIZE THE ENGINES FOR T/O, GOT A REPORT FROM A DELTA A/C THAT WE HAD 2 FOOT FLAME COMING OUT OF OUR #1 ENGINE, NO ABNORMAL INDICATIONS IN THE COCKPIT. SHUTDOWN #1 ENG & RAN ALL APPROPRIATE CHECKLISTS. GROUNDED - YES. PERFORMED B737-800 FIM 71-05 TASK 811. OBSERVED 34 DROPS PER MIN FROM #1 ENG FLAME ARRESTOR, NOTED DRAINS ARE CLEAR PER TASK. REMOVED B NUT FROM OIL SCAVENGE TUBE TO TRF INTERFACE BELOW ENG AND OIL DROPS STOPPED. REINSTLD SAME. INSP OIL SUPPLY TUBE TO TRF INTERFACE BELOW ENG, NO LEAKS NOTED OR COKING AND REINSTLD. INSP MCD PER B737-800 AMM 79-00-00. NO DEBRIS NOTED. CLEANED REMAINING OIL FROM CENTER PLUG CAVITY. RAN #1 ENG FOR 5 MIN AT IDLE AND NOTABLE BLUE FLAME FROM TAIL PIPE OBSERVED. REINSP CENTER PLUG CAVITY AND OIL DRIPPING FROM FLAME ARRESTOR AND STARTED TO PUDDLE. PRIOR TO T/S RAN EEC BITE AND EXCEEDANCES, NO FAULTS FOUND. COMPLIED WITH HIGH PWR ENG RUN UP PER AMM 71-00-00. DURING FIRST RUN UP, DISTINCT BLUISH FLAME FROM PLUG VENT NOTICED- SECOND RUN UP AND NO FLAME NOTICED. ENG PARAMETERS ALL NORMAL RANGE. REMOVED AND REPLACED LUBE UNIT IAW AMM 79-21-01. OPS AND LEAK CK GOOD. IDLE LEAK CK PERFORMED ENGINE HAS ALLOWABLE SMALL AMOUNT OF OIL PUDDLING IN TAIL PLUG WITH MINIMAL DRIPPING FROM FLAME ARRESTOR WITH NO FLAMING NOTED, ALL INSPECTIONS FOUND NO SIGNIFICANT COKING, DEBRIS OR OBSTRUCTIONS, OIL CONSUMPTION DATA AT .21 QTS/ HR & WITHIN LIMITS, ENGINE IS SERVICEABLE AND OK FOR CONTINUED SERVICE.
